# SDR ASAA2017082521725

- Difficulty date: August 25, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 40,048 hours, 11,886 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ILLUMINATED DURING APU START ON GROUND.  ACFT GROUNDED.  PERFORMED APU BITE TEST IAW FIM 49-60 TASK 801, AND SHOWS APU FAULT 49-41011.  NO FLAME SHUTDOWN AND CURRENT STATUS MAINT MESSAGE 49-31175,  FCU RESOLVER CIRCUIT SHOWS BAD. STARTED APU MULTIPLE TIMES WITH NO FAULTS AND FCU RESOLVER MESSAGE SHOWS FAULT CLEARED. NO HISTORY PAST 30 DAYS.
